王长有老师的个人简介


王长有,(1968-),男, 江西东乡人, 博士, 教授, 硕士生导师。美国数学评论 Mathematical Reviews 特约评论员,重庆市数学学会理事,教育部学位中心通讯评审专家,重庆市自然科学基金评审专家,重庆邮电大学数学学科负责人,重庆邮电大学应用数学研究所所长,重庆邮电大学理学院应用数学系党支部书记,重庆邮电大学理学院应用数学系副主任。《Applied Mathematics Modelling》(SCI源)、《Applied Mathematics Letters》》(SCI源)、《International Journal of Computer Mathematics》(SCI源)、《Mathematical Modelling and Analysis》(SCI源)、《Nonlinear Dynamics》(SCI源)、《International Journal of Biomathmatics》(SCI源)、《Acta Mathematica Scientia》(SCI源)、《Annals Differential Equations》、《数学学报》、《数学物理学报》、《高校应用数学学报》、《北京工业大学学报》(EI源)及《天津工业大学学报》(EI源)等国内外重要刊物审稿专家。

研究领域或方向泛函微分方程、偏泛函微分方程、分数阶微分方程、差分方程、复杂系统的动态行为与控制、流体动力学与气体动力学、信息与计算理论、控制理论与控制工程、生物数学等。

科研工作:近年来(截止2016年2月份)在《Journal of Mathematical Analysis and Application》(SCI源,EI源)、《Applied Mathematics Letters》(SCI源,EI源)、《Applied Mathematic Modelling》(SCI源,EI源)、《Journal of Mathematical Physics》(SCI源, EI源)、《Journal of Computational Analysis and Applications》(SCI源)、《Acta Mathematica Scientia》(SCI源)、《Discrete Dynamics in Nature and Society》(SCI源)、《Advances In Difference Equations》(SCI源)、《Boundary Value Problems》(SCI源)、《International Journal of Biomathematics》(SCI源)、《数学物理学报》(A辑)、《控制工程》、《生物数学学报》、《应用数学》、《高校应用数学学报》、《数学杂志》等国内外重要刊物及国际EI级会议发表相关学术论文78篇,其中SCI收录20篇(17篇为第一作者或通讯作者),EI收录14篇,ISTP收录6篇。另外,主研并完成“国家自然科学基金项目”1项、“省部级科研项目”5项;主持并完成“重庆市教委科技项目”及“重庆市自然科学基金项目”各2项、目前正主研“国家自然科学基金项目”、"重庆市自然科学基金重点项目”、"及“重庆市自然科学基金一般项目”各1项。在科学出版社出版专著1部。

近年来发表或将发表的主要科研论文:

1. Changyou Wang(王长有),  Existence and Stability of Periodic Solutions for Parabolic Systems with Time Delays, Journal of Mathematical Analysis and Application, 2008, 339(2):1354-1361  (SCI: 250FS, EI: 9739494

2. Changyou Wang (王长有), Shu Wang, Xiangping Yan., Linrui Li. Oscillation of A Class of Partial Functional Population Model. Journal of Mathematical Analysis and Application, 2010, 368(1): 32-42. (SCI: 586QQ,).

3. Changyou Wang (王长有)Shu Wang . Oscillation of partial population model with diffusion and delay. Applied Mathematics Letters, 2009, 22(12):1793-1797.(SCI: 511AQ, EI: 200940123

4.Changyou Wang (王长有)Shu Wang, Wei Wang . Global asymptotic stability of equilibrium point for a family of rational difference equations. Applied Mathematics Letters, 2011, 24(5):714-718. (SCI: 724GL, EI: 20110513641572)

5. Changyou Wang (王长有), Shu Wang, Fuping Yang, Linrui Li, Global asymptotic stability of positive equilibrium of three-species Lotka-Volterra mutualism models with diffusion and delay effects. Applied Mathematical Modelling. 2010, 34 (12): 4278-4288. ( SCI: 628RR, EI 20102613046721).

6. Changyou Wang (王长有), Shu Wang, Xiangping Yan. Global asymptotic stability of 3-species mutualism models with diffusion and delay effects. Discrete Dynamics in Natural and Society, Volume 2009, Article ID 317298, 20pages. (SCI: 503KQ

7. Changyou Wang (王长有), Shu Wang, Lin-rui LI, Qi-hong Shi. Asymptotic behavior of equilibrium point for a class of nonlinear difference equation. Advances in Difference Equations, Volume 2009, Article ID 214309. 8pages. (SCI: 538WQ

8. Changyou Wang (王长有), Shu Wang, Zhiwei Wang, Fei Gong, Ruifang Wang. Asymptotic stability for a class of nonlinear difference equation. Discrete Dynamics in Natural and Society, Volume 2010, Article ID 791610, 10pages. (SCI: 602OA).

9. Changyou Wang (王长有), Qihong Shi, Shu Wang. Asymptotic behavior of equilibrium point for a family of rational difference equation. Advances in Difference Equations, Volume 2010, Article ID 505096. 11pages. (SCI:698OH

10. Changyou Wang (王长有), Ruifang Wang, Shu Wang, Chunde Yang. Positive Solution of Singular Boundary Value Problem for a Nonlinear Fractional Differential Equation. Boundary Value Problems, Volume 2011, Article ID 297026, 12pages. (SCI: 744KY).

11. Changyou Wang (王长有),Ruifang Wang, Ming Yi, Rui LI . Stability analysis of three- species almost periodic competition models with grazing rates and diffusions. Discrete Dynamics in Natural and Society, Volume 2011, Article ID 783136, 14pages. (SCI:830IT)

12. Changyou Wang (王长有), Hong Yuan and Shu Wang. On Positive Solution of Nonlinear Fractional Differential Equation, World Applied Sciences Journal 18 (2012) 1540-1545.SCI

13. Changyou Wang (王长有), Haiqiang Zhang and Shu Wang. Positive Solution of a Nonlinear Fractional Differential Equation Involving Caputo Derivative, Discrete Dynamics in Natural and Society, Volume 2012, Article ID 425408, 16pages. (SCI:019RT)

14. Changyou Wang (王长有).Xiaojing Fang, Rui Li. On the solution for a system of two rational difference equations, Journal of Computational Analysis and Applications, 2016, 20(1):175-186. (SCI:DC1DV)

15.Changyou Wang (王长有), Xiaojing Fang, Rui Li. On the dynamics of a certain four-order fractional difference equations, Journal of Computational Analysis and Applications, 2016年2月录用. (SCI).

16.Nan Li, Changyou Wang (王长有, 通讯作者). New Existence Results of Positive Solution for a Class of Nonlinear Fractional Differential Equations, Acta Mathematica Scientia, 2013,33B(3):847–854. (SCI:152JR)

17.Yijin Zhang, Changyou Wang (王长有, 通讯作者). Stability analysis of n-species Lotka-Volterra almost periodic competition models with grazing rates and diffusions. International Journal of biomathematics, 2014, DOI: 10.1142/S1793524514500 119, 1450011. (SCIAH9UM)

18.Xiaohong Hu, Dabin Wang, and Changyou Wang (王长有). Periodic Solutions for Second-Order Ordinary Differential Equations with Linear Nonlinearity, Abstract and Applied Analysis, Volume 2014, Article ID 670287, 6 pages. (SCI:AA1QL)

19. Qihong Shi, Shu Wang, Yong Li, and Changyou Wang (王长有). Well-posedness for the Nonlinear Klein-Gordon-Schrodinger Equation with Hetero-interactions. Journal of Mathematical Physics, 2010, 51( 3): 032102 (17pages), 2010. (SCI: 577GL, EI: 11208318).

20.Honggang Li, Xianbing Pan, Zhiying Deng and Changyou Wang (王长有). Solving GNOVI frameworks involving (γG, λ)-weak-GRD set-valued mappings in positive Hilbert spaces, Fixed Point Theory and Applications, 2014, 2014:146. (SCI: AY1SO)

21.王长有, 王术, 李林锐. 非单调时滞反应扩散方程的周期解和概周期解. 数学物理学报(中文版), 2010,30A(2):517-524. (全国中文核心), (数学类权威核心期刊).

22 王长有,杨春德,王术,刘玉记.一类具连续时滞的三种群互助模型正平衡态的渐近稳定性. 生物数学学报, 2008,23(4):30-37  (全国中文核心), (生物数学类权威核心期刊)

23. Changyou Wang (王长有), Shu Wang. Global Behavior of Equilibrium Point for A Class of Fractional Difference Equation. Proceeding of the 7th Asian Control Conference. HongKong, China, August 27-29,2009,288-291. (EI:10904270

24. Changyou Wang (王长有). Oscillation in a Partial Population Equation with Diffusion and Delay, Proceedings of the 27th Chinese Control Conference,196-199. (EI:084011615887).

25. Changyou Wang (王长有), Linlin Li, Fuping Yang, Hui Gong, A new kind of adaptive weighted median filter algorithm, International Conference on Computer Application and System Modeling (ICCASM 2010) . Accepted (EI:11641375).

26.王长有, 龚辉. 一类不确定奇异摄动系统的全局鲁棒控制, 控制工程[J]. 2011, 18(3): 462-465. (全国中文核心), (控制类重要核心期刊).

27.王长有, 李林林, 龚辉, 王术. 一类分数阶微分方程正解的存在唯一性[J].应用数学,2009,22(4): 858-862.(全国中文核心), (数学类重要核心期刊).

28. 王长有, 王术, 李林锐.. 含时滞的反应扩散方程组周期解的存在稳定性[J]. 数学杂志, 2010, 29(2):308-314. (全国中文核心), (数学类重要核心期刊).

主持的科研项目: (1) 含时滞的反应扩散方程(组)定性理论研究及应用 (北京工业大学博士创新基金项目, bcx-2009-057) 已结题; (2) 含时滞的偏微分方程若干问题的研究及应用 (重庆市教委科学技术研究项目, KJ080511) 已结题; (3) 时滞反应扩散方程(组)定性理论及其在种群动力学中的应用(重庆市自然科学基金, CSTC,2008BB7415),2008.9-2011.9(已提前结题);(4) 分数阶微分方程(组)的定性理论及其在控制工程中的应用 (重庆市教委科学技术研究项目, KJ110501),2011.1-2012.12(已结题);(5)脉冲时滞反应扩散方程(组)的定性理论及其在生物生态系统中的应用(重庆市自然科学基金项目 cstc2012jjA20016), 2012.9-2015.9已结题);(6)基于生态系统控制的时滞反应扩散方程的若干问题研究(重庆邮电大学博士启动基金项目,A2012-21,2012.09-2015.09)(已结题)。目前主研的科研项目:(1) 事件触发机制下随机多智能体系统的有限时间一致性研究(国家自然科学基金项目,61503053,2016.01-2018.12,3/6);(2) 非绝对模糊积分与Moore-Smith收敛的理想刻画(重庆市自然科学基金项目,cstc2015jjA20016,2016.01-2018.12, 2/5)。出版的专著: 王长有, 杨治国. 时滞反应扩散方程与上下解方法. 北京: 科学出版社, 2013.

参与的科研团队有:(1)应用数学研究所;(2)系统科学研究中心。

通讯地址: 重庆邮电大学理学院 邮政编码:400065 办 公 室:二教学楼五楼 2501. 联系电话:023-62471175 电子信箱:wangcy@cqupt.edu.cn

Curriculum Vitae of Changyou WANG

Personal Details

Name

Changyou Wang  (Wang is surname)

Sex

Male

Professional Title

Professor

Postal Code

400065

Phone Number

+86-02362471175 (O); +86-13618245345 (M)

E-mail address

wangchangyou417@163.com; wangcy@cqupt.edu.cn

 

Education Background

●  P.h.D, College of Applied Science, Beijing University of Technology, Beijing, P.R. China, Sept. 2008-June 2012, majoring in Applied Mathematics.

●  M.S, College of Mathematics and Software, Sichuan Normal University, Chengdu, China, Sept. 2001-June 2004, majoring in Applied Mathematics.

● B.S, College of Mathematics, East China University of Technology, Nanchang, P.R. China, Sept.1987-June 1989, majoring in Basic Mathematics.

Professional Experience

2011-present

Professor, Chongqing University of Posts and Telecommunications

2006-2010

Associate Professor, Chongqing University of Posts and Telecommunications

2004-2005

Lecturer, Chongqing University of Posts and Telecommunications

1989-2001

Middle school teacher

 

Research Interests

●      Partial differential equations with delay

●      Difference equation

●      Biomathematics

●      Fractional differential equation

●      Control Theory and Control Engineering

●      Digital Image Processing

Main Research Projects

1)  2012.9-2015.9. Qualitative theory for delay reaction-diffusion equation with pulse and their applications in ecosystem. Natural Science Foundation Project of CQ CSTC of China (Grant No. cstc2012jjA20016). Leader of the project team.

2)  2012.1-2014.12. Study of Qualitative theory for stochastic partial differential equations with delay. The national natural science foundation project of China (Grant No. 11101298). Key member of this project team.

3)  2011.1-2012.12. Qualitative theory of fractional order differential equation and their applications in control engineering. Science and technology project of Chongqing Municipal Education Commission of China (Grant No. KJ110501. Leader of the project team.

4)  2008.9-2011.9. Qualitative theory for reaction-diffusion equation with delay and their applications in Population dynamics. Natural Science Foundation Project of CQ CSTC of China (Grant No. 2008BB7415). Leader of the project team.

5)  2008.1-2009.12. Application and study of several problems for partial differential equation with delay. Science and technology project of Chongqing Municipal Education Commission of China (Grant No. KJ080511. Leader of the project team.

6) 2010.01-present Related theory of nonlinear degenerate parabolic equations and its applications in image processing and analysis. Science and Technology Research Project of Chongqing Municipal Education Commission of China (Grant No.KJ100505). Key member of this project team. 

Main Academic Positions

2014.7-present

The reviewer of Mathematical Reviews for American Mathematical Society

2012.3-present

The Director for the Fourth Mathematical Society of Chongqing Municipal, P.R. China

2010.11-present

The Director for the Institute of Applied Mathematics of Chongqing University of Posts and Telecommunications, P.R. China

2011.3-present

The Person responsible for Mathematical Discipline Construction of Chongqing University of Posts and Telecommunications, P.R. China

Main Research Papers

[1] YiJin Zhang, ChangYou Wang, Stability analysis of n-species Lotka-Volterra almost periodic competition models with grazing rates and diffusions, International Journal of Biomathematics, Vol. 7, No. 2 (2014) 1450011 (11 pages) . (SCI)

[2] Xiaohong Hu, DabinWang, Changyou Wang, Periodic Solutions for Second-Order Ordinary Differential Equations with Linear Nonlinearity, Abstract and Applied Analysis, Volume 2014, Article ID 670287, 6 pages. (SCI)

[3] Nan Li, Changyou Wang, New existence results of positive solution for a class of nonlinear fractional differential equations, Acta Mathematica Scientia, 2013, 33B(3):847–854. (SCI)

[4] Changyou Wang, Hong Yuan and Shu Wang, On positive solution of nonlinear fractional differential equation, World Applied Sciences Journal, 2012, 18 (11): 1540-1545. (SCI)

[5] Changyou Wang, Haiqiang Zhang and Shu Wang, Positive Solution of a Nonlinear Fractional Differential Equation Involving Caputo Derivative, Discrete Dynamics in Natural and Society, Volume 2012, Article ID 425408, 16pages. (SCI)

[6] Changyou Wang, Existence and stability of periodic solutions for parabolic systems with time delays, Journal of Mathematical Analysis and Application, 339 (2008) 1354-1361. SCI: 250FS

[7] Changyou Wang, Shu Wang, Xiangping Yan, Lin-rui Li, Oscillation of a class of partial functional population model, Journal of Mathematical Analysis and Application, 368 (2010) 32-42. (SCI: 586QQ)

[8] Changyou Wang, Shu Wang, Wei Wang, Global asymptotic stability of equilibrium point for a family of rational difference equations, Applied Mathematics Letters, 24 (2011) 714-718. (SCI: 724GL)

[9] Changyou Wang,Shu Wang, Oscillation of partial population model with diffusion and delay, Applied Mathematics Letters, 22 (2009) 1793-1797.SCI: 511AQ

[10] Changyou Wang, Shu Wang, Fuping Yang, Lin-rui Li, Global asymptotic stability of positive equilibrium of three-species Lotka-Volterra mutualism models with diffusion and delay effects, Applied Mathematical Modelling. 34 (2010) 4278-4288.  (SCI: 628RR)

[11] Changyou Wang, Ruifang Wang, Shu Wang, Chunde Yang, Positive solution of singular boundary value problem for a nonlinear fractional differential equation, Boundary Value Problems, Volume 2011, Article ID 297026, 12pages. (SCI:744KY

[12] Changyou Wang, Ruifang Wang, Ming Yi, Rui Li, Stability analysis of three- species almost periodic competition models with grazing rates and diffusions, Discrete Dynamics in Natural and Society, Volume 2011, Article ID 783136, 14pages. (SCI:830IT)

[13] Changyou Wang, Shu Wang, Zhi-wei Wang, Fei Gong, Rui-fang Wang, Asymptotic stability for a class of nonlinear difference equation, Discrete Dynamics in Natural and Society, Volume 2010, Article ID 791610, 10pages. (SCI: 602OA).

[14] Changyou Wang, Shu Wang, Xiangping Yan, Global asymptotic stability of 3-species mutualism models with diffusion and delay effects, Discrete Dynamics in Natural and Society, Volume 2009, Article ID 317298, 20pages. (SCI: 503KQ

[15] Changyou Wang, Fei Gong, Shu Wang, Lin-rui LI, Qi-hong Shi, Asymptotic behavior of equilibrium point for a class of nonlinear difference equation, Advances in Difference Equations, Volume 2009, Article ID 214309. 8pages. (SCI: 538WQ

[16] Changyou Wang, Qihong Shi, Shu Wang, Asymptotic behavior of equilibrium point for a family of rational difference equation, Advances in Difference Equations, Volume 2010, Article ID 505906, 10 pages. (SCI: 698OH)

[17] Qihong Shi, Shu Wang, Yong Li, and Changyou Wang, Well-posedness for the nonlinear Klein-Gordon-Schrodinger equation with Hetero-interactions, Journal of Mathematical Physics, 2010, 51( 3): 032102 (17pages). (SCI: 577GL).

[18] Changyou Wang, Shu Wang, Linrui Li, Periodic solution and almost periodic solution of a nonmonotone reaction-diffusion system with time delay, Acta Mathematica Scientia, 2010, 30A(2): 517-524. (In Chinese)

[19] Changyou Wang, Oscillation in a Partial Population Equation with Diffusion and Delay, Proceedings of the 27th Chinese Control Conference, 196-199. (EI: 084011615887).

[20] Changyou Wang, Shu Wang, Global behavior of equilibrium point for a class of fractional difference equation. Proceedings of the 7th Asian Control Conference (ASCC 2009), Vol. 3, 288-291, 196-199. (EI: 10904270).

[21] Changyou Wang, Lingling LI, Fuping Yang, Hui Gong, A new kind of adaptive weighted median filter algorithm, 2010 International Conference on Computer Application and System Modeling (ICCASM 2010), Vol. 11, 667-671 (EI:11641375).

[22] Changyou Wang, Ming Yi, Fuping Yang, Parallel decoupling algorithm for solving the block tri-diagonal linear equations, 2012 International Conference on Computer Science and Information Processing (CSIP 2012), Vol. 3, 43-46. (EI:20124615663759).

[23] Changyou Wang, Haiqiang, Zhang, Fuping Yang, An Adaptive Kernel Bandwidth Mean-Shift Target Tracking Algorithm, 2012 International Conference On Control Engineering and Communication Technology (ICCECT 2012), Vol. 2012, 547-550. (EI: 20130916071111).

[24] Changyou Wang, Zhaolong Gao, Image denoising method based on v-support vector regression and noise detection, Proceedings of the 2012 2nd International Conference on Computer and Information Applications (ICCTA 2012), Vol. 3, 1006-1009. (EI).

[25] Changyou Wang, Hui Gong, Shu Wang, Singular perturbation problems of three-species food-chain reaction diffusion models, Journal of Pure and Applied Mathematics: Advances and Applications, 3 (2010) 137-146.

[26] Changyou Wang, Chunde Yang, Shu Wang, Yuji Liu, Global asymptotic stability of positive equilibrium in a 3-species cooperating models with continuous time delay, Journal of Biomathematics, 23 (2008) 30-37. (In Chinese)

[27] Changyou Wang, Oscillation in a partial differential equation with diffusion and delay, Journal of Biomathematics, 21 (2006) 77-80. (In Chinese)

[28] Changyou Wang, Hui Gong, Global robust control for a class of singularly perturbed systems with uncertainties, Control Engineering of China, 18 (2011) 462-465. (In Chinese)

[29] Changyou Wang, Linlin Li, Hui Gong, Shu Wang, Existence and uniqueness of positive solution for a class of nonlinear fractional differential equations, Mathematica Applicata, 22 (2009) 858-862. (In Chinese)

Monographs

[1] Changyou Wang, Zhiguo Yang, Method of Upper and Lower Solutions for Reaction Diffusion Systems with Delay, Science Press, Beijing, 2013. (In Chinese)

 

Personal web pages:;http://slxy.cqupt.edu.cn/teacher.php?id=wangcy

科研工作
高数课件

        友情链接:                      
  版权所有  重庆邮电大学理学院  学院办公室电话:023-62471796 学院邮箱:SLXY@CQUPT.EDU.CN
欢迎您是第12852个访问者!  管理入口